This was by far the most needed and awesome IT Symposium. The success stories, the common cause and just to take a time to think about who we serve and to hear from leaders was amazing and very motivating.

IT’S TIME TO REUNITE, REIMAGINE & RECHARGE…

DECEMBER 6-8, 2022

Photo of the RiverCentre

Join Fusion Learning Partners for the 2022 GOVIT Symposium with 3 in-person days (at the Saint Paul RiverCentre), and featured virtual sessions. Attendees can expect nothing but the best from this year’s hybrid Symposium. With a focus on connection and collaboration, you will meet industry experts and partners who can help discover innovative solutions to your government sector needs. 

The 2022 Symposium will host government leaders and professionals from across the greater Midwest — including city, county, state and regional agencies, as well as state college and university offices. See you December 6-8th for the new & improved GOVIT Symposium!

WHAT’S NEW FOR 2022?

After 40 years, we are re-imagining the GOVIT Symposium with expanded space and extended time for informal learning and personal engagement. We know that government technology is no longer strictly technology-focused but incorporates a broader set of skills.

Because of this we’re incorporating a large, open and fully dedicated tradeshow space energized with a variety of experiential activities for attendees and vendors, and extended break times to maximize participation! This new space is called the GOVIT Hub

Two men talking

Want to learn more about what the GOVIT Symposium has looked like in the past? Check out 2020 & 2021!

SYMPOSIUM AGENDA

All times are listed in Central Time Zone.

Join us in-person for the 2022 GOVIT Symposium Pre-Conference!

7:30am Registration Opens (Upper Level Concourse)
8:00am - 9:00am Breakfast food & beverage available in the concourse
9:00am – 12:00pm 1/2 day Pre-Conference Training Sessions (or Part 1 of full day)
12:00pm – 1:00pm Break for Lunch
1:00pm – 4:00pm 1/2 day Pre-Conference Training Sessions (or Part 2 of full day)

All times are listed in Central Time Zone.

7:30am Registration & Exhibit Hall Opens (Lower Level Rotunda & Exhibit Hall A)
Virtual Exhibit Hall Opens
7:30am - 8:30am Breakfast food & beverage available (Exhibit Hall A)
8:15am - 8:30am Welcome & Opening Comments (Exhibit Hall B & Virtual)
8:30am - 9:15am Keynote - Nancy Lyons (Exhibit Hall B & Virtual)
9:15am - 10:00am

New! GOVIT Hub (Exhibit Hall A)

Grab some food & beverage in the Exhibit Hall and enjoy one or more of these opportunities to reunite, reimagine & recharge!

  • Fireside chat
  • Experience Lab
  • Golden GOVIT Showcase
  • Book Signing 
  • Quiet conversations or relax in the lounge areas

Virtual roundtable discussions

10:00am - 11:00am 60 minute breakout sessions (Upper Level Concourse & 2-3 Virtual Sessions TBA)
10:00am - 12:00pm 120 minute workshops (Upper Level Concourse)
11:00am - 11:15am Break & Beverages (Upper Level Concourse)
11:15am - 12:15pm 60 minute breakout sessions (Upper Level Concourse & 2-3 Virtual Sessions TBA)
12:15pm - 1:15pm Lunch and Plenary Session (Exhibit Hall B & Virtual Plenary)
1:15pm - 2:00pm New! GOVIT Hub (Exhibit Hall A)
Virtual roundtable discussions
2:00pm - 2:45pm Symposium Dessert Slam (Exhibit Hall B & Virtual)
2:45pm - 3:00pm Break
3:00pm - 4:00pm 60 minute breakout sessions (Upper Level Concourse & 2-3 Virtual Sessions TBA)

 

All times are listed in Central Time Zone.

7:30am Registration & Exhibit Hall Opens (Lower Level Rotunda & Exhibit Hall A) Virtual Exhibits Open
7:30am - 8:30am Breakfast food & beverage available (Exhibit Hall A)
8:15am - 8:30am Welcome & Opening Comments (Exhibit Hall B & Virtual)
8:30am - 9:15am Keynote - Verna Price (Exhibit Hall B & Virtual)
9:15am - 10:00am

New! GOVIT Hub (Exhibit Hall A)

Grab some food & beverage in the Exhibit Hall and enjoy one or more of these opportunities to reunite, reimagine & recharge!

  • Fireside chat
  • Experience Lab
  • Golden GOVIT Showcase
  • Book Signing
  • Quiet conversations or relax in the lounge areas

Virtual roundtable discussions

10:00am - 11:00am 60 minute breakout sessions (Upper Level Concourse & 2-3 Virtual Sessions TBA)
10:00am - 12:00pm 120 minute workshops (Upper Level Concourse)
11:00am - 11:15am Break & Beverages (Upper Level Concourse)
11:15am - 12:15pm 60 minute breakout sessions (Upper Level Concourse & 2-3 Virtual Sessions TBA)
12:15pm - 1:15pm Lunch (Exhibit Hall B)
1:15pm - 2:00pm New! GOVIT Hub (Exhibit Hall A)
Virtual roundtable discussions
2:00pm - 3:00pm 60 minute breakout sessions (Upper Level Concourse & 2-3 Virtual Sessions TBA)
3:00pm - 3:15pm Break
3:15pm - 3:45pm Plenary/ Closing Session (Exhibit Hall B & Virtual)
3:45pm - 5:00pm Golden GOVIT Awards & Reception (Exhibit Hall B & Virtual)

 

REGISTRATION

The 2022 attendee registration link will be available this summer!
  • Now on its 41st year, the GOVIT Symposium is one of the nation’s longest-running, well-respected government IT events.
  • Connect with like-minded government IT professionals from a wide variety of settings and locations to gain insights and new ideas.
  • Over 60 hours of content – both in-person and virtual experiences developed and presented by government IT professionals and their solution partners.
  • On-demand access to recorded sessions, for months after the event.
  • Multiple, thought-provoking keynote and plenary speakers.
  • Formal and informal opportunities to interact with presenters, solution partners and your peers.

A great conference in a pandemic year, this conference surpassed my expectations. My staff also gave me positive feedback from their experience. Well worth the investment and time.

It was great to see some of the people that I work with again. I also enjoyed talking with the sponsors and exhibitors. I did choose to attend one of the presentations after talking with the exhibitors.

Why sponsor the 2022 Symposium?
  • Connect with the right people – we’re reuniting with a new and improved hybrid conference experience! Join attendees both in-person and virtually as a 2022 sponsor.
  • Increase ROI & promote your company in the large, open and fully dedicated tradeshow space energized with a variety of experiential activities for attendees and vendors, and extended break times to maximize participation.
  • Be part of the most innovative technology conference in the region full of thought leaders & technology professionals.

To further discuss the best opportunity for you contact Christopher Kohn at ckohn@fusionlp.org.

THANK YOU, 2022 SPONSORS!

PLATINUM SPONSOR

Amazon Web Services Logo

GOLD SPONSOR

Verus logo in blue

SILVER SPONSOR

Now micro logo

BRONZE SPONSOR

Cribl Logo

EXHIBITORS

  • Minnesota Counties Computer Cooperative (MnCCC)
  • LOGIS
  • Information Systems Corporation (ISC)
  • Bluum Technology
  • Infinidat
  • Fortinet 

About Fusion Learning Partners

From learning opportunities and events to organizational development and collaborative initiatives, Fusion exists to strengthen and transform the communities where we work, live, and thrive.

Because Innovation Begins with Learning.

2022 Steering Committee

Alex Hepp, City of Hopkins
Nirja Trivedi, Microsoft 
Chad Kummerow, Microsoft
Nash Pherson, Microsoft
Corey Tramm, Sourcewell Tech
Dave Andrews, Minnesota State Services for the Blind – DEED
Jay Wyant, Minnesota IT Services
Jim Hall, Hallmentum

Sarah Mixdorf, Google
Joel Pingel, Google
Lisa Meredith, MN CCC
Matt Bailey, IBM
Melissa Reeder, League of Minnesota Cities
Jennifer Marik, AWS – WWPS
Sue Wallace, Quantico Consulting
Amy Middendorf, Morrison County
Raquel Anderson, MNIT Central